MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during a tavr procedure, following the deployment of the 18f manta bleeding was observed.Manual pressure was applied for 20 minutes but surgical intervention was needed.The patient was reported as fine post the procedure.".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.As per the additional information received, there was no movement of the patient or access site during recovery.A 12mm balloon was used to facilitate hemostasis.Manual pressure was held for 20 minutes.An amplatz wire was used to deploy the manta device.It is unknown if the manta was positioned correctly in the vessel.The vessel size was 9mm, a micropuncture kit was used, no ultrasound was used, and only one attempt was needed.The access location of the common femoral artery was central.No calcification or tortuosity was noted.There were no issues with procedure sheaths, and the procedure was performed per ifu.The manta was deployed at the measured depth of 3.5+1.No resistance was noted when advancing the bypass tube into the manta sheath.The manta device was explanted during the surgical cut down.Patient outcome is fine and there was no patient harm.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the ava ilable information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23231357
Report Number3010252479-2025-00096
Device Sequence Number10033787
Product Code MGB
UDI-Device Identifier00856279007062
UDI-Public(01)00856279007062(11)240611(17)251211(10)73F2400402(21)
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2025
Device Catalogue Number2115
Device Lot Number73F2400402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date10/07/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale